# SDR ASOA2016010514358

- Difficulty date: January 5, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKETS FOUND ON RBL9 AND 280 CROSSBEAM, BOTH OTBD & INBD CLIP.  REMOVED  2 EA L-ANGLE CLIPS AT FS 280, RBL 9 OTBD ABD INBD IAW COMPLY WITH REO 601R-53-11. INSTALLED NEW L-ANGLE CLIP AT FS 280, RBL9 RT INBD IAW SRM 51-42-21.  COMPLIED WITH REO 601R-53-11-2849. RECEIVED AND COMPLIED WITH ECTC REO601R-53-11-2849.
